MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820300
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent fracture occurred.The target lesion was located in a coronary artery.A 3.00 x 20mm synergy xd drug-eluting stent was advanced for treatment.However, the stent was lifted off the balloon upon inserting into the guide.The procedure was completed with a different device.There were no patient complications reported.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that stent fracture occurred.The target lesion was located in a coronary artery.A 3.00 x 20 mm synergy xd drug-eluting stent was advanced for treatment.However, the stent was lifted off the balloon upon inserting into the guide.The procedure was completed with a different device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Updated batch/lot # from 0034750140 to 0033524830 to be consistent with the returned device.E1: initial reporter facility name: (b)(6) hospital.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: a partial synergy xd mr us 3.00 x 20mm stent delivery system (sds) was returned for analysis.A visual and tactile examination of the hypotube shaft identified a break in the hypotube with a 25.5cm section of the hypotube only returned.The distal section including the polymer extrusion, stent, balloon or tip were not returned for analysis.Multiple hypotube kinks were noted on the returned section of the hypotube.The crimped stent outer diameter was measured at the time of manufacturing is within max crimped stent profile measurement.Updated batch/lot # from 0034750140 to 0033524830 to be consistent with the returned device.E1: initial reporter facility name: (b)(6).
 
Event or Problem Description

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21731040
Report Number2124215-2025-19265
Device Sequence Number4109208
Product Code NIQ
UDI-Device Identifier08714729980971
UDI-Public(01)08714729980971(17)260218(10)33524830
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2026
Device Model NumberH7493941820300
Device Catalogue NumberH7493941820300
Device Lot Number0033524830
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer05/07/2025
06/16/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/28/2025
07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown